# SDR SWAA2014120834744

- Difficulty date: December 5, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 28,523 hours, 17,024 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Part number: 5182A31
- Condition: Corroded
- Location: Floorboard
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 221AF INSERT CORRODED.  R & R INSERT IAW SRM.
